Anticold Drop With Phenylepherin

Harvest Healthceuticals Pvt. Ltd

BABYCOLD, Anticold with Phenylepherin, Anticold Drop, Anticold with Phenylephrine and CPM, Paracetamol Phenylephrine CPM Drop Each ml. co

BABYCOLD, Anticold with Phenylepherin, Anticold Drop, Anticold with Phenylephrine and CPM, Paracetamol Phenylephrine CPM Drop

Each ml. contains :
Paracetamol: I.P.125 mg.
Phenylephrine Hydrochloride:I.P. 2.5 mg.
Chlorpheniramine Maleate: I.P. 1 mg.
Flavoured non-syrupy base: q.s.
Colour : Ponceau 4R.

Packing Detail : 10 ml x 24 x 16 x 1 Case. For more details please visit us at: http://hhpl.in/drops-4-25.html

Share this Classifieds

Related Classifieds